Biologics and side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Benisone
Regular Member


Date Joined Jan 2009
Total Posts : 48
   Posted 5/9/2009 4:31 PM (GMT -7)   
 
 
   Just received my first maintenance dose and I have been noticing my body undergoing some strange occurances, which has got me
   worried. Here's what I have been going through; lack of energy(muscle loss and weakness), flu like symtoms, puffy eyes, bruising, double
   vision. Frankly this treatment although seems to lesson my the symptoms of Crohn's has it short comings in these other areas. Do they
   go away in time? Can anyone elaborate? Cimzia is what I am taking...

LMills
Veteran Member


Date Joined Apr 2008
Total Posts : 1753
   Posted 5/9/2009 5:38 PM (GMT -7)   
I used to get so tired I could barely move at all some days, but it's gotten a lot better. I have noticed a lot of bruises showing up though. Are you getting yours randomly or because you're clumsy like me and end up running into a table or clothes rack you swore was two feet away?
20 years old, Diagnosed with moderate to severe Crohn's and Colitis in May of 2008.
Currently taking:
Prednisone 10 mg, pentasa 2 pills 4x a day, bentyl as needed, omeprazole in the morning, prenatal multivitamin, humira every other week, and Align probiotics given to me by my GI.
Surgery for ectopic pregnancy most likely the result of severe Crohn's inflammation in July of 2008.
Diet almost completely without refined sugars, wheat, flour, gluten, high lactose dairy, and/or junk food in general.
Learning how to live again.
"He who has a why to live for can bear with almost any how."


Benisone
Regular Member


Date Joined Jan 2009
Total Posts : 48
   Posted 5/9/2009 6:16 PM (GMT -7)   
My bruises are the result of accidental bumping, which usaully don't occurr considering the lightness of the bump...

Post Edited (BENISONE) : 5/9/2009 7:23:40 PM (GMT-6)


Writer
Regular Member


Date Joined Aug 2006
Total Posts : 443
   Posted 5/9/2009 7:38 PM (GMT -7)   
Hello to both of you,
The easy bruising may well mean that your platelet count is low; that is a known potential side effect of the biologics. I'd check in with the doc about this sooner rather than later. Hope it is easily fixable.

Benisone
Regular Member


Date Joined Jan 2009
Total Posts : 48
   Posted 5/10/2009 1:00 AM (GMT -7)   
Thanks to you all, and a speedy recovery, Ben
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:22 AM (GMT -7)
There are a total of 2,734,681 posts in 301,234 threads.
View Active Threads


Who's Online
This forum has 151348 registered members. Please welcome our newest member, fenway17.
311 Guest(s), 7 Registered Member(s) are currently online.  Details
Bololidat, iho, Suffering34, YiyiBoo, bdavis, trumpet123, Myself 09


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer